`a`
Journal of Modern Dynamics (JMD)
 

The work of Federico Rodriguez Hertz on ergodicity of dynamical systems
Pages: 175 - 189, Volume 10, 2016

doi:10.3934/jmd.2016.10.175      Abstract        References        Full text (409.8K)           Related Articles

Dmitry Dolgopyat - Department of Mathematics, University of Maryland, College Park, MD 20742, United States (email)

1 J. Aaronson, An Introduction to Infinite Ergodic Theory, Math. Surv. & Monographs, 50, AMS, Providence, RI, 1997.       
2 D. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov., 90 (1967), 209 pp.       
3 D. V. Anosov and Ya. G. Sinai, Some smooth ergodic systems, Russian Math. Surveys, 22 (1967), 103-167.
4 A. Avila and M. Viana, Extremal Lyapunov exponents: An invariance principle and applications, Invent. Math., 181 (2010), 115-189.       
5 L. Barreira and Ya. B Pesin, Nonuniform Hyperbolicity. Dynamics of Systems with Nonzero Lyapunov Exponents, Encyclopedia Math., Appl., 115, Cambridge Univ. Press, Cambridge, 2007.       
6 M. Benedicks and M. Viana, Solution of the basin problem for Hénon-like attractors, Invent. Math., 143 (2001), 375-434.       
7 Y. Benoist, P. Foulon and F. Labourie, Flots d'Anosov a distributions stable et instable differentiables, J. AMS, 5 (1992), 33-74.       
8 C. Bonatti, L. J. Díaz and M. Viana, Dynamics Beyond Uniform Hyperbolicity. A Global Geometric and Probabilistic Perspective, Encycl. Math. Sci., 102, Mathematical Physics, III, Springer-Verlag, Berlin, 2005.       
9 C. Bonatti, X. Gómez-Mont and M. Viana, Généricité d'exposants de Lyapunov non-nuls pour des produits déterministes de matrices, Ann. Inst. H. Poincaré Anal., 20 (2003), 579-624.       
10 R. Bowen, Markov partitions for Axiom A diffeomorphisms, Amer. J. Math., 92 (1970), 725-747.       
11 R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, 2nd revised edition, Lecture Notes Math., 470, Springer-Verlag, Berlin, 2008.       
12 M. I. Brin, Topological transitivity of a certain class of dynamical systems, and flows of frames on manifolds of negative curvature, Funkcional. Anal. i Priložen., 9 (1975), 9-19.       
13 M. I. Brin and Ya. B. Pesin, Partially hyperbolic dynamical systems, Izv. Akad. Nauk SSSR Ser. Mat., 38 (1974), 170-212.       
14 A. W. Brown and F. Rodriguez Hertz, Measure rigidity for random dynamics on surfaces and related skew products, arXiv:1506.06826.
15 K. Burns and A. Wilkinson, Stable ergodicity of skew products, Ann. ENS., 32 (1999), 859-889.       
16 K. Burns and A. Wilkinson, On the ergodicity of partially hyperbolic systems, Ann. of Math. (2), 171 (2010), 451-489.       
17 N. Chernov and R. Markarian, Chaotic Billiards, Math. Surveys & Monographs, 127, AMS, Providence, RI, 2006.       
18 E. Colli, Infinitely many coexisting strange attractors, Ann. Inst. H. Poincaré, 15 (1998), 539-579.       
19 D. Damjanović, Hamilton's theorem for smooth Lie group actions, in Ergodic Theory and Dynamical Systems (ed. Idris Assani), De Gruyter Proc. in Math., De Gruyter, Berlin, 2014, 117-127.       
20 P. Didier, Stability of accessibility, Ergodic Th. Dyn. Syst., 23 (2003), 171-1731.       
21 D. Dolgopyat, H. Hu and Ya. B. Pesin, An example of a smooth hyperbolic measure with countably many ergodic components, Proc. Symp. Pure Math., 69 (2001), 95-106.
22 D. Dolgopyat and R. Krikorian, On simultaneous linearization of diffeomorphisms of the sphere, Duke Math. J., 136 (2007), 475-505.       
23 H. Furstenberg, Noncommuting random products, Trans. AMS, 108 (1963), 377-428.       
24 M. Grayson, C. Pugh and M. Shub, Stably ergodic diffeomorphisms, Ann. of Math. (2), 140 (1994), 295-329.       
25 B. Hasselblatt and A. Wilkinson, Prevalence of non-Lipschitz Anosov foliations, Erg. Th. Dynam. Sys., 19 (1999), 643-656.       
26 M. W. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes Math., 583, Springer-Verlag, Berlin-New York, 1977.       
27 E. Hopf, Statistik der geodätischen Linien in Mannigfaltigkeiten negativer Krümmung, Ber. Verh. Sächs. Akad. Wiss. Leipzig, 91 (1939), 261-304.       
28 S. Kakutani, Random ergodic theorems and Markoff processes with a stable distribution, in Proc. 2nd Berkeley Symposium on Math. Stat. & Prob., Univ. of California Press, Berkeley-Los Angeles, 1951, 247-261.       
29 I. Kan, Open sets of diffeomorphisms having two attractors, each with an everywhere dense basin, Bull. AMS (N.S.), 31 (1994), 68-74.       
30 A. Katok and A. Kononenko, Cocycles' stability for partially hyperbolic systems, Math. Res. Lett., 3 (1996), 191-210.       
31 F. Ledrappier, Quelques propriétés des exposants caractéristiques, Lecture Notes Math., 1097, Springer, Berlin, 1984, 305-396.       
32 R. Montgomery, A Tour of Subriemannian Geometries, Their Geodesics and Applications, Math. Surveys & Monographs, 91, AMS, Providence, RI, 2002.       
33 W. Parry and M. Pollicott, Skew products and Livsic theory, in Representation Theory, Dynamical Systems, and Asymptotic Combinatorics, AMS Transl. Ser. 2, 217, AMS, Providence, RI, 2006, 139-165.       
34 Ya. B. Pesin, Characteristic Ljapunov exponents, and smooth ergodic theory, Russian Math. Surveys, 32 (1977), 55-114.       
35 Ya. B. Pesin, Dynamical systems with generalized hyperbolic attractors: Hyperbolic, ergodic and topological properties, Erg. Th. Dynam. Sys., 12 (1992), 123-151.       
36 C. C. Pugh and M. Shub, Ergodic attractors, Trans. AMS, 312 (1989), 1-54.       
37 C. C. Pugh and M. Shub, Stable ergodicity and stable accessibility, in Differential Equations and Applications (Hangzhou, 1996), Int. Press, Cambridge, MA, 258-268.
38 C. C. Pugh and M. Shub, Stably ergodic dynamical systems and partial hyperbolicity, J. Complexity, 13 (1997), 125-179.       
39 C. Pugh, M. Shub and A. Starkov, Unique ergodicity, stable ergodicity, and the Mautner phenomenon for diffeomorphisms, Discrete Contin. Dyn. Syst., 14 (2006), 845-855.       
40 D. Repovš, A. B. Skopenkov and E. V. Ščepin, $C^1$-homogeneous compacta in $\mathbbR^n$ are $C^1$-submanifolds of $\mathbbR^n$, Proc. AMS, 124 (1996), 1219-1226.       
41 F. Rodriguez Hertz, Stable ergodicity of certain linear automorphisms of the torus, Ann. of Math. (2), 162 (2005), 65-107.       
42 F. Rodriguez Hertz, M. A. Rodriguez Hertz, A. Tahzibi and R. Ures, Uniqueness of SRB measures for transitive diffeomorphisms on surfaces, Comm. Math. Phys., 306 (2011), 35-49.       
43 F. Rodriguez Hertz, M. A. Rodriguez Hertz, A. Tahzibi and R. Ures, New criteria for ergodicity and nonuniform hyperbolicity, Duke Math. J., 160 (2011), 599-629.       
44 F. Rodriguez Hertz, M. A. Rodriguez Hertz and R. Ures, Partial hyperbolicity and ergodicity in dimension three, J. Mod. Dyn., 2 (2008), 187-208.       
45 F. Rodriguez Hertz, M. A. Rodriguez Hertz and R. Ures, Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1D-center bundle, Invent. Math., 172 (2008), 353-381.       
46 F. Rodriguez Hertz, M. A. Rodriguez Hertz and R. Ures, Accessibility and abundance of ergodicity in dimension three: A survey, Publ. Mat. Urug., 12 (2011), 177-198.       
47 D. Ruelle, A measure associated with axiom-A attractors, Amer. J. Math., 98 (1976), 619-654.       
48 Ya. G. Sinai, Construction of Markov partitionings, Funct. An., Appl., 2 (1968), 64-89, 70-80.       
49 Ya. G. Sinai, Gibbs measures in ergodic theory, Uspehi Mat. Nauk, 27 (1972), 21-64.       
50 S. Smale, Differentiable dynamical systems, Bull. AMS, 73 (1967), 747-817.       
51 R. Spatzier, On the work of Rodriguez Hertz on rigidity in dynamics, J. Mod. Dyn., 10 (2016), 191-207.
52 M. Viana, Almost all cocycles over any hyperbolic system have nonvanishing Lyapunov exponents, Ann. of Math. (2), 167 (2008), 643-680.       
53 A. Wilkinson, Stable ergodicity of the time-one map of a geodesic flow, Erg. Th. Dynam. Sys., 18 (1998), 1545-1587.       
54 A. Wilkinson, The cohomological equation for partially hyperbolic diffeomorphisms, Astérisque, 358 (2013), 75-165.       
55 L.-S. Young, What are SRB measures, and which dynamical systems have them?, J. Stat. Phys., 108 (2002), 733-754.       

Go to top